Access count of this item: 53

Files in This Item:
File Description SizeFormat 
1722-08.pdf537.43 kBAdobe PDFView/Open
Title: テンソル代数上の微分の$q$類似と$q$-Schur-Weyl双対性 (等質空間と非可換調和解析)
Other Titles: A $q$-analogue of derivations on the tensor algebra and the $q$-Schur-Weyl duality (Homogeneous spaces and non-commutative harmonic analysis)
Authors: 伊藤, 稔  KAKEN_name
Author's alias: ITOH, Minoru
Issue Date: Dec-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1722
Start page: 90
End page: 96
URI: http://hdl.handle.net/2433/170433
Appears in Collections:Homogeneous spaces and non-commutative harmonic analysis

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.